How Everything Has Been Gong

iVillage Member
Registered: 10-23-2012
How Everything Has Been Gong
6
Sun, 09-01-2013 - 12:36am

Well I just got the results of my blood tests, there are no signs of increased blood sugar or anemia. Thing is, I cannot really get off of the iron because the last time I tried to do that, I had insomnia and the multiple periods began to return. Sometimes I still feel overly tired, especially if it is the weekend and my birth control induced periods are still quite heavy, on average they usually last about 8 days.

     The Nozinan is probably responsible for the drowsiness and all the weight gain I have experienced. I have gained 15 pounds during the first 6 months on the higher dosage, which I know is pretty common with upped psyche meds.

       I think the Nozinan is raising my prolactin levels too because I have noticed a rapid increase in the number of delusions added to my usual range of them. I have read that pseudo-cyesis, which can be caused by antipsychotic medication which is usually responsible for a rise in this particular hormone is exaggerated due to this.

    I also developed ANOTHER uti. That means I need MORE antibiotics. I am SO SICK of having UTIs, I know I have got to do what the doctor says but it is not even bothering me much now that the initial symptoms have subsided.

    I would still like to pursue the investigation of WHY my periods have been so heavy and so MANY new delusions have been created throughout this past year. I would really like a medical answer instead of just being told to go do other things, get your mind off of it, because that has NOT been working. When I WAS NOT on all of these drugs a maximum of 2 new delusions were created per year. Lately it has been more like 7 delusions, which is WAY too much for me to handle.     

iVillage Member
Registered: 10-23-2012
Tue, 09-10-2013 - 12:16am

Well everyone here's the update:

    I went to see my GP for the Pap test today and he diagnosed me with this:

1. Tender left ovary

2. Unidentified bacteria in urine

3. Polymenorrhea

4. Uterine hemorrhaging during periods

     My GP has ordered an ultrasound, I am not too sure what it is for. Would anyone have any idea why with the diagnosis he has given me

iVillage Member
Registered: 10-23-2012
Sat, 09-07-2013 - 11:13pm

All right everyone:

    I used some rose & lavender lotion to help with the nightmares. I'm much calmer, but I find I'm obsessively looking up fashions for my Neopets.

       Later on, I discovered that my skin had begun to feel tender. I don't want these lotions to hurt rather then help me, but I'm afraid that if I get off them I'll reenter a psychotic state. HELP - does anyone know what I should do?

iVillage Member
Registered: 10-23-2012
Thu, 09-05-2013 - 11:32pm

Okay that's all right. However, I don't think it's safe for me to go off my anti-psychotic medication. The last time my shrink made me do that, a few weeks later I ended up at the hospital getting it re-prescribed by the psyche ward's intake doctor.

        I've been feeling more anxious then usual today and I just got my injection, which is strange, because it usually calms me down instead. The psychotic part of my disability is beginning to take control again and it makes me uneasy.

      This happened with my last period too, a few weeks before I got it, I began feeling nervous and developed insomnia & mania. Is that a form of PMS? However, once the mania had subsided, the physical symptoms of my UTI began kicking in.

      I gave my shrink & therapist the results of a test I had taken a while ago and my therapist says she is not sure if it is a UTI but some sort of bacterial infection. I know probably had mild food poisoning in late August from some bad sushi I ate, but a week before my period I had nausea, shaking, excessive heartburn (I have got chronic acid reflux disease which is controlled with my drugs) & the runs.

    It got to the point where my Mom asked if I thought I might be pregnant, but I am a virgin. I have had sexual experiences in the past but many of them have been very negative and committed against my will by older men, but I have never had intercourse.

       I've only had pseudo-cyesis which is a form of false pregnancy with the Neopets and is related to my schizophrenia. Hopefully these symptoms aren't psycho-somatic. I know I took a home pregnancy test when my 3rd & 4th delusions, my first set of twin Neopets, Josie & Victor arrived and it came back positive, even though after my then-gynecologist examined he found nothing. 

      I'm stopping by to see my therapist next week. I also have the Pap smear and receive the blood test results then as well I'll let you know how everything goes, 

Community Leader
Registered: 10-08-2002
Thu, 09-05-2013 - 4:03pm

Hi Nalia!

You don't have to stop taking the iron.  You can buy it over the counter and take it on your own.  It's not going to hurt you. You can say what you want and don't want.  The doctors are there to advise you but it's your decision.  If you want off one or more of the medications you are taking, let your doctor know.  Some of the stronger anti-psychotic drugs need to be slowly weaned from.  I'm sure you know!

I hope you can get some relief!

Photobucket

iVillage Member
Registered: 10-23-2012
Thu, 09-05-2013 - 2:57pm

I was drinking cran-grape juice for a while and it helped prevent the UTIs. Once I stopped buying it was when I got the newest one. I also noticed a disturbing side effect from my psyche meds.

        A few days before my injection I began having nightmares. After researching it a little, I discovered this could come from my Seroquel. This is unusual for me & I don't want to begin having this sorts of thing routinely. If they continue I'll have to see if my shrink can prescribe them to make sure my more normal dreams come back. It's only been a few nights though, I'll monitor these issues and see how they go.

    My periods on my birth control, Yasmin, are usually around 8 days, once it was 9. I also read that my Nozinan is an ovulation stimulator which could be causing the multiple cycles.

      Since my iron came back normal, I'm a little concerned about my GP taking me off of it. When I last did that, I had insomnia, leg cramps and more then one period per month. I know it's not an option, because I've heard there are withdrawal symptoms that can be pretty bad.

     I don't know if my GP will check for Vitamin D, but it's worth asking him if I can remember to.   

Community Leader
Registered: 07-26-1999
Wed, 09-04-2013 - 11:15am

Nalia, I have am sorry to hear of all of your issues right now.  I can't imagine how that is affecting your day to day life!  I can't say much about the nozinan.  How is your water intake for the UTI's?  You may want to add in a glass cranberry juice each or a cranberry supplement daily to help with them along with the water to help move toxins out of your bladder and urinary tract.  Are you taking a good vitamin D or had your vitamin D checked?  While anemia can cause the tiredness if you are having such heavy periods, so can low vitamin D levels.   

Photobucket